MathSciNet Relay Station
MathSciNet bibliographic data
MR238253 54.20
Pfeffer, W. F.; Wilbur, W. J. A note on cluster points of a semihereditary stable system of sets. Proc. Amer. Math. Soc. 21 1969 121–125.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement